Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ATRIPLA AND BODYBUILDING SUPPLEMENTS
Nov 30, 2008

Hello, I have been HIV+ for over 4 years. My CD4 count is 350 and Viral load around 9,000. I just started treatment with Atripla. I work out regularly, and two or three times a year I take a stack of supplements for a two week period. This includes Creakic, Leukic and Gakic (All manufactured by Muscletech). Do you anticipate any interactions between any of these and Atripla? Thank you.

Response from Dr. Henry

I reviewed the ingredients of those products and see no major concerns about drug interactions though they have not been formally studied so discussion with your HIV provider and more careful monitoring over the short term is recommended. KH



Previous
painful dizzy spell after ejaculation.
Next
muscle soreness or fatigue

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement